# SDR CALA2013112600866

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 49,661 hours, 15,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091057
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF R2 DOOR CRACKED.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01-960-802.
